On primitive roots of one-dimensional tori

Yen Mei J. Chen

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We exploit an analogue of Artin's primitive roots conjecture for one-dimensional tori over ℚ. Let T be a one-dimensional torus over ℚ, and let P ε T(ℚ) be a nontorsion point. Under Generalized Riemann Hypothesis, we derive an explicit density formula for the set of rational primes ℓ such that P modulo ℓ generates T(F).

Original languageEnglish
Pages (from-to)23-33
Number of pages11
JournalJournal of Number Theory
Issue number1
StatePublished - 2002


  • Density
  • Primitive roots
  • Quadratic fields
  • Torus


Dive into the research topics of 'On primitive roots of one-dimensional tori'. Together they form a unique fingerprint.

Cite this